Bernstein–Doetsch Type Theorems with Tabor Type Error Terms for Set-Valued Maps

Attila Gilányi, Carlos González, Kazimierz Nikodem, Z. Páles

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we investigate set-valued maps of strongly and approximately Jensen convex and Jensen concave type. We present counterparts of the Bernstein–Doetsch Theorem with Tabor type error terms.

Original languageEnglish
Pages (from-to)441-462
Number of pages22
JournalSet-Valued and Variational Analysis
Volume25
Issue number2
DOIs
Publication statusPublished - Jun 1 2017

Fingerprint

Set-valued Map
Error term
Theorem

Keywords

  • Approximate convexity
  • K-Jensen convexity/concavity
  • Set-valued map
  • Strong convexity
  • Tabor transform

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Numerical Analysis
  • Geometry and Topology
  • Applied Mathematics

Cite this

Bernstein–Doetsch Type Theorems with Tabor Type Error Terms for Set-Valued Maps. / Gilányi, Attila; González, Carlos; Nikodem, Kazimierz; Páles, Z.

In: Set-Valued and Variational Analysis, Vol. 25, No. 2, 01.06.2017, p. 441-462.

Research output: Contribution to journalArticle

Gilányi, Attila ; González, Carlos ; Nikodem, Kazimierz ; Páles, Z. / Bernstein–Doetsch Type Theorems with Tabor Type Error Terms for Set-Valued Maps. In: Set-Valued and Variational Analysis. 2017 ; Vol. 25, No. 2. pp. 441-462.
@article{e0cff2a87587444a98dfd6937b31fbed,
title = "Bernstein–Doetsch Type Theorems with Tabor Type Error Terms for Set-Valued Maps",
abstract = "In this paper, we investigate set-valued maps of strongly and approximately Jensen convex and Jensen concave type. We present counterparts of the Bernstein–Doetsch Theorem with Tabor type error terms.",
keywords = "Approximate convexity, K-Jensen convexity/concavity, Set-valued map, Strong convexity, Tabor transform",
author = "Attila Gil{\'a}nyi and Carlos Gonz{\'a}lez and Kazimierz Nikodem and Z. P{\'a}les",
year = "2017",
month = "6",
day = "1",
doi = "10.1007/s11228-016-0390-7",
language = "English",
volume = "25",
pages = "441--462",
journal = "Set-Valued and Variational Analysis",
issn = "1877-0533",
publisher = "Springer Verlag",
number = "2",

}

TY - JOUR

T1 - Bernstein–Doetsch Type Theorems with Tabor Type Error Terms for Set-Valued Maps

AU - Gilányi, Attila

AU - González, Carlos

AU - Nikodem, Kazimierz

AU - Páles, Z.

PY - 2017/6/1

Y1 - 2017/6/1

N2 - In this paper, we investigate set-valued maps of strongly and approximately Jensen convex and Jensen concave type. We present counterparts of the Bernstein–Doetsch Theorem with Tabor type error terms.

AB - In this paper, we investigate set-valued maps of strongly and approximately Jensen convex and Jensen concave type. We present counterparts of the Bernstein–Doetsch Theorem with Tabor type error terms.

KW - Approximate convexity

KW - K-Jensen convexity/concavity

KW - Set-valued map

KW - Strong convexity

KW - Tabor transform

UR - http://www.scopus.com/inward/record.url?scp=85019247064&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85019247064&partnerID=8YFLogxK

U2 - 10.1007/s11228-016-0390-7

DO - 10.1007/s11228-016-0390-7

M3 - Article

AN - SCOPUS:85019247064

VL - 25

SP - 441

EP - 462

JO - Set-Valued and Variational Analysis

JF - Set-Valued and Variational Analysis

SN - 1877-0533

IS - 2

ER -